







PSSDC MEETING AGENDA MS TEAMS MEETING

v7

THURSDAY, FEBRUARY 25, 2021 12:00 p.m. – 3:00 p.m. EST

| # | ТІМЕ | PSCIOC PRIORITY/ TOPIC | OBJECTIVE | ACTION | LEADS |
|---|------------------------------------------|-----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------|---------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------|---------------------------------------------------------------------------|---------------------------------------------------------------------------------------------------------------------------------|
| | 11:45 a.m. – 12:00 p.m. | Set-up: Members/Observers to connect to MS Teams Meeting Participants: Refer to recommendations for the use of MS Teams For simultaneous interpretation: refer to information provided Members to respond to evaluation poll after each presentation | | | |
| | 12:00 p.m. | Welcome | Rollcall of PSSDC Members and registered Observers in attendance | PSSDC Co-Chair: Mark Burns, YT | |
| 1 | 12:05 - 12:15 a.m. | Administrative Matters | Objective: A) Approval of Record of Decision from September 24, 2020 meeting (TAB 1A) | For approval | Mark Burns ICCS Secretariat |
| | (10 min) | | B) Acceptance of February 25, 2021 Meeting Agenda (TAB 1B) | For approval | |
| | | | C) PSSDC Treasurer's Report PSSDC Financial Report – (TAB 1C) PSSDC Members' contributions for 2021/2022 – (TAB 1D) | For review | Linda Maljan, PSSDC Treasurer |
| 2 | 12:15 | Showcase | Objective: | | Intro: Mark Burns |
| | - 12:50 – p.m. (35 min) | | Client Journey and Service Design: A) MSDO: Client Journey Mapping of the COVID-19 pandemic (TAB 2A) | For information and discussion | Michelle Herder Program Manager, Corporate Customer Service Strategy, York Region |
| | 12:50 - 1:25 - p.m. (35 min) | | B) Public Services and Procurement Canada (PSPC): Framework developed to guide discussion on service journey related to improving accessibility, quality and timeliness of its services. (TAB 2B) | <i>Members to respond to evaluation poll after each item.</i> | Raymond Martin, A/Director General, Service and Digital Partnerships Sector Digital Services Branch, PSPC |
| | | | | | Natalie Martel, Director General, Information Management, Cyber Security and |







OPTIMISÉ PAR L'Institut des services axés sur les citoyens

| | | | | | Innovation Services Digital Services Branch, PSPC |
|---|---------------------------------------|---------------------------------------------------------------|----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------|----------------------------------------------------------------------------------------------------|-------------------------------------------------------------------------------------------------------------|
| | 1:25 | 5 – 1:30 p.m. (5 min) | Stretch Break | | |
| 3 | 1:30 – 2:10 p.m. (40 min) | Citizen Satisfaction Research | The Importance of Citizen Satisfaction Research (TAB 3) <u>Objective:</u> Recap of Research Committee mandate Highlights of the Jan 2021 Research Committee Executive Report Importance of Client Satisfaction Research Spotlight on Citizens First 2020 research and Wave 2 results Review of research executive report upcoming calendar Discussion questions related to potential areas of focus for PSSDC | For discussion Members to respond to evaluation poll after each item. | Intro: Mark Burns Research Committee: Tareq Al-Shumari, ON Sophia Jesow, Research Analyst |
| | | 0 – 2:15 p.m. | Stretch Break | | |
| 4 | 2:45 p.m. (30 min) | PSSDC Information Sharing New Format and Analysis | PSSDC Information Sharing New Format and Analysis (TAB 4A & 4B) Objective: Review of PSSDC Jurisdictional Information Sharing Analysis including emerging jurisdictional trends that can become priorities for the PSSDC or Joint Councils Overview of the new format for collecting the PSSDC information sharing reports. Seeking members' feedback on new format. | For discussion / feedback Members to respond to evaluation poll after each item. | Intro: Mark Burns Sophia Jesow, Research Analyst Maria Luisa Willan, ICCS Secretariat |
| 5 | 2:45 – 3:00 p.m. (15 min) | Other Business | Objective: PSSDC Action Items (TAB 5A) PSSDC Bring Forward Agenda (TAB 5B) PSSDC MS Teams Meetings: April 19, 2021 May 17, 2021 | For information | Mark Burns ICCS Secretariat |









| | June 18, 2021 July 5, 2021 Aug 9, 2021 | |
|-----------|------------------------------------------------------------------------------|--|
| 3:00 p.m. | Adjournment of PSSDC Meeting | |